# SDR R61A201112290452

- Difficulty date: December 29, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 12,381 hours, 9,842 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR3
- Part serial: 12673
- Condition: False Activation
- Location: Aft Lavatory
- Part time: 12,386 hours, 9,845 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED A AFT LAVATORY SMOKE DETECTION WARNING WITH SMOKE DETECTOR ALARM, DURING CLIMB.  NO SMOKE WAS SEEN OR SMELLED.  CREW DECLARED AN EMERGENCY AND RETURNED.  FIRE DEPARTMENT INSPECTED LAVATORY AND FOUND NO SIGNS OF SMOKE OR FIRE.  AFT LAV SMOKE DETECTOR WAS REPLACED PER AMM.
